MAUDE Adverse Event Report: NEWPORT HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Death (1802)
Date of Event 08/18/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The litigation complaint provided to medtronic on august 23, 2018 reported that on or about (b)(6) 2016, a patient at (b)(6) was using a medtronic ht70 ventilator and the patient¿s endotracheal tube became dislodged.It was further reported that the patient went into hypoxic ischemic encephalopathy, was transferred to (b)(6) and passed away on (b)(6) 2016.The ventilator has not been provided to medtronic for evaluation.Although there is no allegation of the product malfunctioning, this event is being conservatively reported due to a patient death.
 
Additional Manufacturer Narrative
The ventilator was not returned for evaluation; however, an inspection was performed via a third party.The ventilator passed all tests, determined to be fully functional, and remains in use.It was also noted that per the event logs, on the date of the incident (b)(6) 2016), there was no system failure and no automatic reset.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7871189
Report Number2023050-2018-00065
Device Sequence Number16629012
Product Code CBK
UDI-Device Identifier10884521544062
UDI-Public10884521544062
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-WW-NA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;